# SDR ABXR2020081100070

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 143T51383
- Part serial: 22218
- Condition: Corroded
- Location: Zone 100
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SUPPORT BEAM FOR THE FLC DOOR FWD HINGE. CORRODED ON THE UPPER FLANGE JUSTFWD AND ABOVE THE FWD HINGE, JUST INSIDE THE FLC DOOR CUTOUT. REPAIRED THE FWD ACTUATOR SUPPORT BEAM JUST INSIDE FLC DOOR CUTOUT IAW REA 47417REA16 AND NR 0632.
